# SDR AALA202101079001

- Difficulty date: January 3, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 23,903 hours, 9,145 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Control Valve
- Part number: HTE2000021
- Part serial: 17136393
- Condition: Faulted
- Location: Cntr Boost Pump
- Part time: 23,913 hours, 9,150 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FUEL CENTER TANK PUMP FAULT (LEFT ECAM.).  REPLACED CENTER FUEL TANK LEFT FUEL CONTROL VALVE ACTUATOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK, PER AMM 28-26-51.
